# SDR DALA2025010600088

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 61,968 hours, 27,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 5653 DURING T/O ROLL @130KIAS EICAS MSG R AFT ENT DOOR FLICKERED ON AND OFF MOMENTARILY.   T/S CLEANED AND LUBRICATED DOOR SWITCH.
